MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL DRIVE; WALKER

ZHONGSHAN BLISS MEDICAL DRIVE; WALKER
Model Number 10210-4ASM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive deviilbiss healthcare is the initial importer of the device which is a walker.The device has not been recovered for evaluation.While using the walker the leg broke off.The end-user fell and his head reportedly went through a wall.He went to the emergency room.He is scheduled for a brain scan this week.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL
98, zhaoyi road,
dongsheng town
zhongshan city,, 52841 4
CH  528414
MDR Report Key9643480
Report Number2438477-2020-00007
Device Sequence Number2474845
Product Code ITJ
UDI-Device Identifier50822383226205
UDI-Public50822383226205
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2020
Report Date (Section F) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10210-4ASM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/29/2020
Device Age8 MO
Date Report to Manufacturer01/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight66
Date Report Sent to FDA01/29/2020